# SDR 08FDEA04933

- Difficulty date: November 19, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,003 hours, 30,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX976500
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK STA 1130 TO 1180 BL0.  FOUND CORROSION OUT OF LIMITS, REMOVED SEAT TRACK, FABRICATED SEAT TRACK AND INSTALLED SEAT TRACK IAW DWG 53FX976.
